On the spectra of randomly perturbed expanding maps

V. Baladi, L. S. Young

Research output: Contribution to journalArticle

Abstract

We consider small random perturbations of expanding and piecewise expanding maps and prove the robustness of their invariant densities and rates of mixing. We do this by proving the robustness of the spectra of their Perron-Frobenius operators.

Original languageEnglish (US)
Pages (from-to)355-385
Number of pages31
JournalCommunications in Mathematical Physics
Volume156
Issue number2
DOIs
StatePublished - Sep 1993

Fingerprint

Expanding Maps
Perron-Frobenius Operator
Robustness
Random Perturbation
Small Perturbations
operators
perturbation
Invariant

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

On the spectra of randomly perturbed expanding maps. / Baladi, V.; Young, L. S.

In: Communications in Mathematical Physics, Vol. 156, No. 2, 09.1993, p. 355-385.

Research output: Contribution to journalArticle

@article{a95d023e7f4a4ce6b06d8b9cb4c0334c,
title = "On the spectra of randomly perturbed expanding maps",
abstract = "We consider small random perturbations of expanding and piecewise expanding maps and prove the robustness of their invariant densities and rates of mixing. We do this by proving the robustness of the spectra of their Perron-Frobenius operators.",
author = "V. Baladi and Young, {L. S.}",
year = "1993",
month = "9",
doi = "10.1007/BF02098487",
language = "English (US)",
volume = "156",
pages = "355--385",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the spectra of randomly perturbed expanding maps

AU - Baladi, V.

AU - Young, L. S.

PY - 1993/9

Y1 - 1993/9

N2 - We consider small random perturbations of expanding and piecewise expanding maps and prove the robustness of their invariant densities and rates of mixing. We do this by proving the robustness of the spectra of their Perron-Frobenius operators.

AB - We consider small random perturbations of expanding and piecewise expanding maps and prove the robustness of their invariant densities and rates of mixing. We do this by proving the robustness of the spectra of their Perron-Frobenius operators.

UR - http://www.scopus.com/inward/record.url?scp=21144471502&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21144471502&partnerID=8YFLogxK

U2 - 10.1007/BF02098487

DO - 10.1007/BF02098487

M3 - Article

VL - 156

SP - 355

EP - 385

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -